Ok, so my daughter has been fussing soooo much the last couple of days and I just don't know why! I thought that it might be from the shots, but it's been a week since she got them so I know that isn't it. Now she's been very bitey when breastfeeding and is constantly gnawing, not sucking, on her hand. I don't know if that is just normal for a baby her age(4 months). She HAS been passing a lot of gas lately too but when she is fussing she's not bringing up her legs like it's her tummy that is bothering her. My question is this: Would it be ok to give her Children's Tylenol that was prescribed to her to relieve the discomfort from the shots, to see if it makes her feel any better? I don't know if I should since I'm not sure that she is teething...
Or should I just suck it up and call the doc?
Answer by KalebsMommee at 10:28 PM on Jul. 27, 2009
Answer by Safirejewl at 10:29 PM on Jul. 27, 2009
You should call the doctor when you have questions about her medications. No one on cafemom can safely tell you what's best for your baby.
Answer by Anonymous at 10:30 PM on Jul. 27, 2009
Answer by KalebsMommee at 10:32 PM on Jul. 27, 2009
Answer by Anonymous at 10:34 PM on Jul. 27, 2009
Answer by Skye-Angel at 10:47 PM on Jul. 27, 2009
Answer by kiliki_malie at 11:01 PM on Jul. 27, 2009
Answer by MOM2JEM at 11:27 PM on Jul. 27, 2009
Answer by kirsty_mcgrail at 11:48 PM on Jul. 27, 2009
Next question in Babies (0-12 months)
Does anyone have a baby that gets red in the face?